# SDR SWAA2022031519633

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,210 hours, 29,583 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB FWD UPPER SLIDING SEAL CRACKED. / REMOVED AND REPLACED LEFT HORIZ STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31 AND SRM 51-40-02.
